# SDR FDEA202501300155

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63143
- Aircraft time: 2,534 hours, 1,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856117
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX. STA 360 & LBL11 TO LBL33 PANEL 221DFF ABOVE FLOOR SKIN HAS   INDENTATION (MARKED).  REPAIRED MAIN CARGO COMPT. (MARKED) DENTED AREAS AT STA.360 LBL 11 TO LBL 33 PNL#   221DFF MPN: 141T5856-117 TOP SKIN OF FLOORBOARD. IN REF. TO 767 SRM 53-00-50-2R FIG. 201   SHEET.2 REPAIR#: 1. THIS IS A MAJOR REPAIR. SEE JPF STEPS FOR WORK ACCOMPLISHED.   FLOORBOARD PNL#: 221DFF WAS NOT REMOVED.
